Antoine MARNAT

  • Fiche
  • Publications

Nom:
MARNAT
Prénom:
Antoine
Site: UPEC
Situation:
Statut:
Équipe de recherche:
Courriel:
antoine.marnat@u-pec.fr
Page personnelle:
 
  • On geometry of simultaneous approximation to three real numbers
    auteur
    Antoine Marnat, Nikolay Moshchevitin
    (2024)   
  • Diophantine sets and Dirichlet improvability
    auteur
    Antoine Marnat
    Moscow Journal of Combinatorics and Number Theory 11 (2022) 189-196  
  • About Jarník's-type relation in higher dimension
    auteur
    Antoine Marnat
    (2016)   
  • There is no analogue to Jarník's relation for twisted Diophantine approximation
    auteur
    Antoine Marnat
    Monatshefte für Mathematik 181 (2016) 675 - 688  
  • Sur le spectre des exposants d'approximation diophantienne classiques et pondérés
    auteur
    Antoine Marnat
    (2015)   
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil